# SDR 20000828SH014

- Difficulty date: July 18, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw
- Part number: 59557
- Condition: Wrong Part
- Location: Shaft Seal
- Component: Motor Assy, Sperryvicrs
- Component part number: MS9391130ZE
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL O-RING HAD BLOWN OUT BETWEEN THE BEARING SLEEVE MOTOR HOUSING.  RETAINING SCREW IS MISSING.  POSSIBLE CAUSE, INCORRECT SCREWS WERE INSTALLED.  PN 59557 SCREWS ARE INSTALLED AND SCREWS, PN 579660, ARE REQUIRED PER THE MANUAL.  PRIOR HISTORY HAS SHOWN THAT BOTH PART NUMBERED SCREWS CAN BACK OUT OF THEIR RESPECTIVE HOLES.  VICKERS HAS APPROVED THE USE OF SCREW P/N 579660 WHICH HAS A SLIGHTLY LONGER GRIP LENGTH, AND WILL ALLOW FOR IMPROVED ENGAGEMENT OF THE NY-LOCK MATERIAL INTO THE THREADS.  SUBMITTER RECOMMENDED TO STAKE THE SCREWS IN INSTALLATION.  (X)
